Article info

Download PDFPDF

CASE REPORT
Antiresorptive-associated spontaneous fractures of both tibiae, followed by an atypical femur fracture during the sequential treatment with alendronate, denosumab then teriparatide

Authors

  1. Correspondence to Dr Juan Tan, tanjuan01{at}gmail.com
View Full Text

Citation

Tan J, Sano H, Poole K
Antiresorptive-associated spontaneous fractures of both tibiae, followed by an atypical femur fracture during the sequential treatment with alendronate, denosumab then teriparatide

Publication history

  • Accepted June 24, 2019
  • First published July 23, 2019.
Online issue publication 
July 23, 2019

Request permissions

If you wish to reuse any or all of this article please use the link below which will take you to the Copyright Clearance Center’s RightsLink service. You will be able to get a quick price and instant permission to reuse the content in many different ways.